# SDR MASA2016092612418

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 27,569 hours, 23,079 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Insulator
- Condition: Loose
- Location: Overheat Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED TO FIELD & EMERGENCY WAS DECLARED DUE TO, LEFT BLEED DUCT WARNING IN FLIGHT.  MX SECURED LOOP INSULATOR AT M225L.
